Low-dimensional chaos in bipolar disorder?

Published

Journal Article (Letter)

Full Text

Duke Authors

Cited Authors

  • Krystal, AD; Greenside, HS

Published Date

  • March 1, 1998

Published In

Volume / Issue

  • 55 / 3

Start / End Page

  • 275 - 276

PubMed ID

  • 9510223

Pubmed Central ID

  • 9510223

International Standard Serial Number (ISSN)

  • 0003-990X

Digital Object Identifier (DOI)

  • 10.1001/archpsyc.55.3.275

Language

  • eng

Conference Location

  • United States